|
Issue |
Title |
|
Vol 14, No 1 (2012) |
On locally soluble \(\mathrm A \mathrm F \mathrm N\)-groups |
Abstract
PDF
|
Olga Yu. Dashkova |
|
Vol 4, No 3 (2005) |
On mappings of terms determined by hypersubstitutions |
Abstract
PDF
|
Jorg Koppitz, Slavcho Shtrakov |
|
Vol 16, No 1 (2013) |
On Markov graphs |
Abstract
PDF
|
Sergiy Kozerenko |
|
Vol 15, No 2 (2013) |
On maximal and minimal linear matching property |
Abstract
PDF
|
M. Aliabadi, M. R. Darafsheh |
|
Vol 5, No 4 (2006) |
On minimal \(\omega\)-composition non-\(\frak H\)-formations |
Abstract
PDF
|
Liudmila I. Belous, Vadim M. Selkin |
|
Vol 16, No 1 (2013) |
On modular representations of semigroups \(S_p\times T_p\) |
Abstract
PDF
|
Vitaliy M. Bondarenko, Elina M. Kostyshyn |
|
Vol 8, No 1 (2009) |
On modules over group rings of locally soluble groups for a ring of \(p\)-adic integers |
Abstract
PDF
|
O. Yu. Dashkova |
|
Vol 10, No 2 (2010) |
On modules over group rings of soluble groups with commutative ring of scalars |
Abstract
PDF
|
O. Yu. Dashkova |
|
Vol 17, No 2 (2014) |
On monoids of monotone injective partial selfmaps of \(L_n\times_{\operatorname{lex}}\mathbb{Z}\) with co-finite domains and images |
Abstract
PDF
|
Oleg Gutik, Inna Pozdnyakova |
|
Vol 36, No 2 (2023) |
On nearly \({S\Phi}\)-normal subgroups of finite groups |
Abstract
PDF
|
M. T. Hussain, S. Ullah |
|
Vol 23, No 2 (2017) |
On new multivariate cryptosystems with nonlinearity gap |
Abstract
PDF
|
Vasyl Ustimenko |
|
Vol 35, No 2 (2023) |
On new protocols of Noncommutative Cryptography in terms of homomorphism of stable multivariate transformation groups |
Abstract
PDF
|
V. Ustimenko, M. Klisowski |
|
Vol 22, No 2 (2016) |
On nilpotent Chernikov 2-groups with elementary tops |
Abstract
PDF
|
Yuriy A. Drozd, Andriana I. Plakosh |
|
Vol 22, No 1 (2016) |
On nilpotent Lie algebras of derivations of fraction fields |
Abstract
PDF
|
Anatoliy P. Petravchuk |
|
Vol 21, No 1 (2016) |
On nilpotent Lie algebras of derivations with large center |
Abstract
PDF
|
Kateryna Sysak |
|
Vol 15, No 1 (2013) |
On normalizers in fuzzy groups |
Abstract
PDF
|
L. A. Kurdachenko, K. O. Grin, N. A. Turbay |
|
Vol 28, No 2 (2019) |
On NSP constants of a matrix and their linear preservers |
Abstract
PDF
|
Marcin SkrzyĆski |
|
Vol 22, No 2 (2016) |
On n-stars in colorings and orientations of graphs |
Abstract
PDF
|
Igor Vladimirovich Protasov |
|
Vol 18, No 2 (2014) |
On one class of algebras |
Abstract
PDF
|
Yuliia V. Zhuchok |
|
Vol 16, No 1 (2013) |
On one class of partition polynomials |
Abstract
PDF
|
Roman Zatorsky, Svitlana Stefluk |
|
Vol 15, No 1 (2013) |
On one class of semiperfect semidistributive rings |
Abstract
PDF
|
Marina Kasyanuk |
|
Vol 19, No 2 (2015) |
On one-sided interval edge colorings of biregular bipartite graphs |
Abstract
PDF
|
Rafayel Ruben Kamalian |
|
Vol 6, No 4 (2007) |
On one-sided Lie nilpotent ideals of associative rings |
Abstract
PDF
|
Victoriya S. Luchko, Anatoliy P. Petravchuk |
|
Vol 11, No 2 (2011) |
On partial Galois Azumaya extensions |
Abstract
PDF
|
Daiane Freitas, Antonio Paques |
|
Vol 11, No 1 (2011) |
On partial skew Armendariz rings |
Abstract
PDF
|
Wagner Cortes |
|
526 - 550 of 932 Items |
<< < 17 18 19 20 21 22 23 24 25 26 > >> |